# SDR CAL950187

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 7830 · Engine Thrust Reverser
- Part: T/R Cntl Valve
- Part number: 41000740104
- Condition: Ruptured
- Location: Lt Engine
- Part time: 26,430 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - FLT 0165 - THE MAIN CABIN BEGAN TO FILL WITH SMOKE DURING TAXI TO TERMINAL AFTER LANDING AT SFO.  THE AIRCRAFT WAS STOPPED ON THE TAXIWAY, THE L-1 DOOR AND TAIL CONE EMERGENCY SLIDES WERE DEPLOYED, AND THE PASSENGERS EVACUATED AS A PRECAUTIONARY MEASURE.  MAINTENANCE FOUND LT THRUST REVERSER CONTROL VALVE RUPTURED.  THIS PERMITTED HYDRAULIC LEAKAGE INTO THE APU AIR INLET RESULTING IN SMOKE.  LT THRUST REVERSER CONTROL VALVE REMOVED AND REPLACED, OPERATIONAL AND LEAK CHECKS GOOD.  BOTH L-1 DOOR AND TAIL CONE SLIDES REMOVED AND REPLACED AND TAIL CONE RESINSTALLED.  ENGINES RUN TO PURGE SYSTEM OF FUMES.  THE COALESCER BAGS WERE REPLACED.  (X)
